International Journal of Differential Equations

Asymptotical Stability of Nonlinear Fractional Differential System with Caputo Derivative

Fengrong Zhang, Changpin Li, and YangQuan Chen

Full-text: Open access

Abstract

This paper deals with the stability of nonlinear fractional differential systems equipped with the Caputo derivative. At first, a sufficient condition on asymptotical stability is established by using a Lyapunov-like function. Then, the fractional differential inequalities and comparison method are applied to the analysis of the stability of fractional differential systems. In addition, some other sufficient conditions on stability are also presented.

Article information

Source
Int. J. Differ. Equ., Volume 2011, Special Issue (2011), Article ID 635165, 12 pages.

Dates
Received: 18 April 2011
Accepted: 14 June 2011
First available in Project Euclid: 26 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1485399986

Digital Object Identifier
doi:10.1155/2011/635165

Mathematical Reviews number (MathSciNet)
MR2821248

Zentralblatt MATH identifier
1239.34008

Citation

Zhang, Fengrong; Li, Changpin; Chen, YangQuan. Asymptotical Stability of Nonlinear Fractional Differential System with Caputo Derivative. Int. J. Differ. Equ. 2011, Special Issue (2011), Article ID 635165, 12 pages. doi:10.1155/2011/635165. https://projecteuclid.org/euclid.ijde/1485399986


Export citation

References

  • R. C. Koeller, “Applications of fractional calculus to the theory of viscoelasticity,” Journal of Applied Mechanics, vol. 51, no. 2, pp. 299–307, 1984.
  • J. T. Machado, V. Kiryakova, and F. Mainardi, “Recent history of fractional calculus,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1140–1153, 2011.
  • D. Matignon, “Stability results for fractional differential equations with applications to control processing,” in Proceedings of the IMACS-SMC, vol. 2, pp. 963–968, 1996.
  • W. H. Deng, C. P. Li, and Q. Guo, “Analysis of fractional differential equations with multi-orders,” Fractals, vol. 15, no. 2, pp. 173–182, 2007.
  • W. H. Deng, C. P. Li, and J. H. Lü, “Stability analysis of linear fractional differential system with multiple time delays,” Nonlinear Dynamics, vol. 48, no. 4, pp. 409–416, 2007.
  • M. Moze, J. Sabatier, and A. Oustaloup, “LMI characterization of fractional systems stability,” in Advances in Fractional Calculus, pp. 419–434, Springer, Dordrecht, The Netherlands, 2007.
  • D. L. Qian and C. P. Li, “Stability analysis of the fractional differential systems with Miller-Ross sequential derivative,” in Proceedings of the 8th World Congress on Intelligent Control and Automation, pp. 213–219, Jinan, China, 2010.
  • D. L. Qian, C. P. Li, R. P. Agarwal, and P. J. Y. Wong, “Stability analysis of fractional differential system with Riemann-Liouville derivative,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 862–874, 2010.
  • A. G. Radwan, A. M. Soliman, A. S. Elwakil, and A. Sedeek, “On the stability of linear systems with fractional-order elements,” Chaos, Solitons & Fractals, vol. 40, no. 5, pp. 2317–2328, 2009.
  • J. Sabatier, M. Moze, and C. Farges, “LMI stability conditions for fractional order systems,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1594–1609, 2010.
  • M. S. Tavazoei and M. Haeri, “A note on the stability of fractional order systems,” Mathematics and Computers in Simulation, vol. 79, no. 5, pp. 1566–1576, 2009.
  • V. Daftardar-Gejji and A. Babakhani, “Analysis of a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 511–522, 2004.
  • K. Diethelm and N. J. Ford, “Analysis of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 229–248, 2002.
  • Y. Li, Y. Q. Chen, and I. Podlubny, “Mittag-Leffler stability of fractional order nonlinear dynamic systems,” Automatica, vol. 45, no. 8, pp. 1965–1969, 2009.
  • Y. Li, Y. Q. Chen, and I. Podlubny, “Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1810–1821, 2010.
  • Z. Denton and A. S. Vatsala, “Fractional integral inequalities and applications,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1087–1094, 2010.
  • T. C. Hu, D. L. Qian, and C. P. Li, “Comparison theorems for fractional differential equations,” Communication on Applied Mathematics and Computation, vol. 23, no. 1, pp. 97–103, 2009 (Chinese).
  • C. P. Li and Z. G. Zhao, “Introduction to fractional integrability and differentiability,” European Physical Journal –-Special Topics, vol. 193, no. 1, pp. 5–26, 2011.
  • L. Huang, Stability Theory, Peking University Press, Beijing, China, 1992.
  • V. Lakshmikantham, S. Leela, and D. J. Vasundhara, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, Cambridge UK, 2009.
  • H. Pollard, “The completely monotonic character of the Mittag-Leffler function ${E}_{\alpha }(-x)$,” Bulletin of the American Mathematical Society, vol. 54, pp. 1115–1116, 1948.
  • I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  • K. S. Miller and S. G. Samko, “A note on the complete monotonicity of the generalized Mittag-Leffler function,” Real Analysis Exchange, vol. 23, no. 2, pp. 753–755, 1997.
  • W. R. Schneider, “Completely monotone generalized Mittag-Leffler functions,” Expositiones Mathematicae, vol. 14, no. 1, pp. 3–16, 1996.